# SDR ASAA2018102926641

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 19,991 hours, 6,596 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002 NO 2 ENGINE SN 658290 FOUND NR 8 SPACER DISBONDED. GROUNDED - YES. REPLACED NR 8 SPACER ON NR 2 ENGINE SN 658290. REF TC 78472002 FOR WORK PERFORMED AND VIB SURVEY.
